بحث

بيت / GoodSense
-33%
أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا in Kuwait

أقراص GoodSense ثنائية المفعول من الأسيتامينوفين والإيبوبروفين (NSAID)، 250 مجم/125 مجم، لآلام الظهر، 18 قرصًا

KWD 3.500

ماركة
GoodSense
وزن
18 g
1 +

مميزات خاصة

  • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen, Back Pain
  • POWERFUL PAIN FIGHTING RELIEF: These pain pills provide up to 8 hours for powerful pain relief
  • DOUBLE DOWN ON PAIN RELIEF: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg
  • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor
  • GLUTEN FREE: Dual Action tablets are gluten free

وصف

Compare to the active ingredients of Advil Dual Action with Acetaminophen, Back Pain. Give your body a double dose of pain fighting relief with GoodSense Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, Back Pain. This dual action medicine offers up to 8 hours of powerful relief from back pain, and other minor aches and pains such as headache, toothache, menstrual cramps, muscular aches and minor arthritis pain. The active ingredients are acetaminophen 250 mg, a pain reliever, and ibuprofen 125 mg, a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever. Contains two medicines. This pain medicine is for adults and children 12 years and over. Gluten free.

منتجات شبيهه


{"error":"\u062e\u0637\u0623","cart_limit":"\u0644\u062f\u064a\u0643 \u0627\u0644\u0643\u062b\u064a\u0631 \u0645\u0646 \u0627\u0644\u0645\u0646\u062a\u062c\u0627\u062a \u0641\u064a \u0633\u0644\u0629 \u0627\u0644\u062a\u0633\u0648\u0642 \u0627\u0644\u062e\u0627\u0635\u0629 \u0628\u0643.","prod_limit":"\u0644\u0627 \u064a\u0645\u0643\u0646\u0643 \u0625\u0636\u0627\u0641\u0629 \u0627\u0644\u0645\u0632\u064a\u062f \u0645\u0646 \u0647\u0630\u0627 \u0627\u0644\u0645\u0646\u062a\u062c"}